# SDR P5CA2019051600077

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 14,902 hours, 4,228 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG CONTROL STATUS MSG( R PIMU SHOW T25 SENSOR DISAGREE MSG  352-15A/B ,155-15 A/B CLEANED UP CONNECTOR OF T25 A/B THEN T25 INIDCATION CHECK PER AMM 73-21-02 -401 IAW AMM 71-00-00-501 R ENG IDLE RUN CHECK OK FOUND NO MSG )
